Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight

Tom 95 / 2009

Hong-Yan Xu, Cai-Feng Yi, Ting-Bin Cao Annales Polonici Mathematici 95 (2009), 51-66 MSC: 30D30, 30D35. DOI: 10.4064/ap95-1-4

Streszczenie

This paper deals with the uniqueness problem for meromorphic functions sharing one value with finite weight. Our results generalize those of Fang, Hong, Bhoosnurmath and Dyavanal.

Autorzy

  • Hong-Yan XuDepartment of Informatics and Engineering
    Jingdezhen Ceramic Institute
    Jingdezhen, Jiangxi 333403, China
    e-mail
  • Cai-Feng YiInstitute of Mathematics and Informatics
    Jiangxi Normal University
    Nanchang, Jiangxi 330027, China
    e-mail
  • Ting-Bin CaoDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek